# SDR QXEA2019072900291

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 28,927 hours, 31,066 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYSTEM CHECKS A/F TEST ABORT MESSAGE APPEARED ON ED. REMOVED FROM SERVICE. CHECKED CDS. NO FAULTS FOUND. C/W OPS TEST OF PROP AUTO FEATHER/UPTRIM SYST IAW AMM TASK 61-20-00-710-810. OPS TEST GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
